MathSciNet Relay Station
MathSciNet bibliographic data
MR537099 (81a:55026) 55R35 (57T25)
Thedford, William A. The cohomology of the projective $n$-plane. Proc. Amer. Math. Soc. 76 (1979), no. 2, 327–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement